Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Burning sensation in left thigh radiating to groin and gluteal area, no relief with Neurobion. Advice?

Hello, Hi i am 28 years old, from past three days, i started burning sensation in left thigh as the day progressed burning sensation radiating to left groin area and gluteal area.....i had been to local physician he prescribed neurobion forte once a day with one painkiller.... and my discomfort continues pls help me ......
Asked On : Tue, 16 Oct 2012
Answers:  1 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response

Thank you for the query.

If you do not have any pain in this region, no pain when urinating, no pain radiating from the back, no bruise in this area you probably do suffer from symptoms caused by this region nerves compression (probably some skin branch of genitofemoral nerve). Such diseases can be caused by pelvis muscles that compress some nerves due to longterm sitting position. In some cases tight underwear can cause such condition as well.
You may try to change your underwear or sitting position and see if this will bring some relief. You can also try some OTC Non-steroidal anti-inflammatory.

Hope this will help.
Answered: Thu, 18 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor